# SDR GTIA2023033037078

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 18,227 hours, 7,721 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALL FORWARD AND AFT F/A'S REPORT STRONG SMELL OF FECES IN ENTIRE CABIN FROM 10000 FT ON DECENT UNTIL ENGINES SHUTDOWN AT PARKING THEN THE SMELL STOPPED. NO SMELL IN COCKPIT. SUSPECT BLEED 2/PACK 2. SEE ENCLOSED AIR QUALITY REPROTING FORM.-PERFORMED TSM 05-50-00-810-831. PERFOMED ENGINE IDLE RUN AND ISOLATED BOTH PACKS 1 AND 2 AND BLEED 1 AND 2 . USED AEROTRACER NO ODOR DETECTED AT THIS TIME. COULD NOT DUPLICATE SMELL. OK FOR SERVICE.
